

ESICON 2022 Endocrine Society of India Rajasthan Affiliate

51st ANNUAL MEETING OF ENDOCRINE SOCIETY OF INDIA

VENUE: BIRLA AUDITORIUM JAIPUR RAJATHAN

	23nd	DECEMBER (DAY - 2) NAHARGARH HALL		
Time		Торіс	Speaker	
Symposium: D2	/N/06 - Obesity	Chairpersons: Sushil Jindal, Asish Basu, Ashu Ra	astogi, Deepak Gupta	
11:10 - 11:30	A Di	p into Fat Biology - Visceral vs Subcutaneous	Subhankar Chowdhury	
11:30 - 11:50	Time-restricted Eating for Management of Metabolic Diseases		Shehla Shaikh	
11:50 - 12:10	Novel Non-Surgical Approaches for Obesity: Pharmacotherapy to Gene Therapy		AG Unnikrishnan	
12:10 - 12:30	No. of the	Utility of GLP 1 RA: Beyond Diabetes	Ambrish Mithal	
		Break: 10 minutes		
Symposium: D2/N/07 – Chairpersons: Anita Khandelwal, Belinda George, Kranti Khadilkar, Parag Goyal				
12:40 - 13:00	Optimizi	ng the Growth in Congenital Adrenal Hyperplasia	Purshottam Chatterjee	
13:00 - 13:20	Ma	naging Pu <mark>berty an</mark> d Fertility Issues in CAH	Mala Dharmlingam	
13:20 - 13:40	475374	Novel Therapies of CAH	Soumik Goswami	
13:40 - 14:00	Idiopathic S	Short Stature: Updates in Approach and Management	Vijay Shekhar Reddy	
		Break: 10 minutes		
Symposium: D2/N/08 - Diabetes Chairpersons: Sharad Kumar, DD Deol, Vinod Mattoo, Swati Srivastava				
14:10 - 14:30	Preve	ention of Type-1 Diabetes: A Ray of Hope	Arun Pandey	
14:30 - 14:50		Imeglimin - A New Kid on The Block	Krishna Seshadri	
14:50 - 15:10	Us	e of Premixed Insulin in Indian Context	Debmalya Sanyal	
15:10 - 15:40	The Role of D	PP4 Inhibitors in Hospitalized Patients with Type-2 Diabetes	AH Zargar	
		Break:5 minutes		
Symposium: D2	/N/09 – SAFES	Chairpersons: Tara Koirala, Sanja	y Kalra	
15:45 - 16:05		Somnometabolic Syndrome	Kamakshya Shah	
16:05 - 16:25		Rubrometabolic Syndrome	Md. Feroz Amin	
16:25 - 16:45		Diabetes Dementia	Chaminda Gurusinghe	
16:45 - 17:05	N	Mental Health and Endocrine Function	Robin Maskey	
		Break: 10 minutes		
Symposium Pediatric End		Chairpersons: Biplab Bandyopadhyaya, P	ratibha Pawal	
17:15 - 17:35		s: Is it the Beginning of the End of Diabetes	Manash Baruah	
17:35 - 17:55	Role of pro-insul	in in Type-1 DM: From Key Auto Antigen to Primary	Naresh Sachdeva	

Therapeutic Target



ESICON 2022 Endocrine Society of India Rajasthan Affiliate

51st ANNUAL MEETING OF ENDOCRINE SOCIETY OF INDIA

VENUE: BIRLA AUDITORIUM JAIPUR RAJATHAN

23nd DECEMBER (DAY - 2) HAWAMAHAL HALL

23nd DECEMBER (DAY - 2) HAWAMAHAL HALL				
Time		Торіс	Speaker	
2 .	m: D2/H/06 – : & CVDs	Chairpersons: Animesh Maiti, Sweta E	Bhandari, Rucha Mehta	
11:10 - 11:30		Emerging Therapies in Lipid Disorders	Biplab Bandyopadhyaya	
11:30 - 11:50	Statin Ir	ntolerance: Diagnosis and Management	Sharad Kumar	
11:50 - 12:10	The Forgotten L Athero	Jayanti Ramesh		
12:10: 12:30	Picking H	Heart Failure Early in Endocrine Practice	KP Singh	
		Break: 10 minutes		
	m: D2/H/07 – e Surgeries	Chairpersons: Vijay Bhaskar Reddy, Prana	ab Sahana, Debarchan Jena	
12:40 - 13:00		crine Issues in Post bariatric surgery	Ramkumar S	
13:00 - 13:20	SKP transp	olant - Where Have We Reached in India?	Deepesh B Kenwar	
13:20 - 13:40		Corrective surgery in DSD	Shivaji Mane	
13:40 - 14:00		Diabetic Specific Nutrition	Sanjay Kalra	
		Break: 10 minutes		
Debate & Pa	nel Discussion	Chairpersons: Anil Kumar Singh, JP Sahoo, Pra	aveen Ramchandra, Parjeet Kaur	
14:10 - 14:35	Selection of	Panel Discussion Second OAD in Low-risk Indian Diabetics	Anil Kumar Singh (Moderator) Rajeev Khanna, Radhika Jindal Rucha Mehta, Ajay Agrawal	
14:35 - 14:55	PCOS: Who is Be	Debate hind the Wheel? Insulin Resistance Vs Androgen	Swayamsidha Mangaraj Harsha Pamnani	
14:55 - 15:20		Panel Discussion After failed TSS: Second TSS vs B/L adrenalectomy vs Radiotherapy	Parjeet Kaur (Moderator) Anita Khandelwal, Pradeep Mukhopadhyay, Ganesh HK, Jaideep Khare	
15:20 – 15:35	34 6.	T3: Is There a Need?	P Ravi Kumar	
Break: 10 minutes				
	m: D2/H/08 – in Endocrinology	Chairpersons: Madhukar Rai, Arundhati	Dasgupta, Mohan Shenoy	
15:45 - 16:05	Gestation	al Diabetes - Diagnosis and Management	Saptarshi Bhattacharya	
16:05 - 16:25	Medical Managen	nent of Prolactinoma: Controversies and Solution	R Santosh	
16:25 - 16:45	Preconception Care - Endocrine Perspective		Usha Sriram	
16:45 - 17:05	Guidelin	nes in Diabetes Mellitus: Controversies	Ritesh Yadav	
Break: 10 minutes				
Symposium: D	2/H/09 - Diabetes	Chairpersons: Shehla Shaikh,	Mukesh Sarna	
17:15 - 17:35		The MESIDA Trial	Awadhesh Kumar Singh	
17:35 - 17:55	Experience the Evi	dence-Based and CV safe DPP4 inhibitor - Alogliptin	Subhankar Chowdhury	



ESICON 2022 Endocrine Society of India Rajasthan Affiliate

51st ANNUAL MEETING OF ENDOCRINE SOCIETY OF INDIA

VENUE: BIRLA AUDITORIUM JAIPUR RAJATHAN

23nd DECEMBER (DAY - 2) CITY PALACE HALL

Time		Торіс	Speaker	
Symposium: D2/C/03 - Mosaic		Chairpersons: MK Agarwal, Altamesh Shaikh		
11:10 - 11:30	Growth Hormone in Adults: A misnomer? The Need for Identifying and Treating AGHD		Gagan Priya	
11:30 - 11:50	Multifactorial Approach to T2DM Management: Role of Once Weekly GLP-1 RA Arpandev Bhattachary			
11:50 - 12:10	Interchangeable	Glargine- Translating Evidence to Practice	Richa Chaturvedi	
12:10 - 12:30	Co-formulation Insulin in Indian realities: From Published Evidence to Practical Experience		Abhay Ahluwalia	
		Break: 10 Minutes		
	um: D2/C/04 Symposium	Chairpersons: Ashish Verma, DP Bansal		
12:40 - 13:00	Ultra-long Ins <mark>u</mark> li	ns in Hospital: Spotlight on Indian Evidence	Debmalya Sanyal	
13:00 - 13:20	In-patient Management of Hyperglycemia: Role of Ultra-fast Insulin R Santosh		R Santosh	
13:20 - 13:40	0	aining a wider outlook of diabetes Management with Gen 2.0 Basal Insulin	Sandeep Julka	
		Break: 10 minutes		
	m: D2/C/05 – betes	Chairpersons: VB Singh, Arvi	nd Gupta	
13:50 – 14:10	Haptoglobin (Genotype Polymorphism in the setting of T2DM & CVD	Ganapathi Bantwal	
14:10 – 14:30		ng the Upstream Approach in Diabetes agement with Oral Semaglutide	Ambrish Mithal	
Break: 10 minutes				
Oral Presentations		Judges		
14:40 - 15:40 15:50 - 16:50		Rama Walia, Pramod Gandhi, Nitin Kapo Bipin Sethi, Sandeep Mathur, PK Jabba		
Break: 10 minutes				
Symposium: D2/C/06		RTM		
17:00 - 18:00		4 Sessions	A STATE OF THE PARTY OF THE PAR	



17:25 - 17:45

17:45 - 18:05

ESICON 2022 Endocrine Society of India Rajasthan Affiliate

51st ANNUAL MEETING OF ENDOCRINE SOCIETY OF INDIA

VENUE: BIRLA AUDITORIUM JAIPUR RAJATHAN

23nd DECEMBER (DAY - 2) AMER HALL

	23nd DECEMBER (DAY - 2) AMER HALL				
Time		Topic	Speaker		
Orations and Plenaries Chairpersons: RV Jayakumar, SV Madhu, PK Jabbar, Ganapathi Bantwal					
09:00 - 09:30	MMS Ahuja Orati	Nikhil Tandon			
09:30 - 10:00	Plenary - Cardiometabolic Based Ch	hronic Disease, Adiposity and Dysglycemia Drivers	Jeffrey Mechanick		
10:00 - 10:30	Plenary - Organ Tran	nsplant Recipients: Endocrine Issues	Pankaj Shah		
10:30 - 11:00	P N Shah Oration (2022)	- Thyroid Changes after Bisphosphonates	Narendra Kotwal		
		Break: 10 minutes			
Sympo	osium: D2/A/05 - Adrenal	Chairpersons: KVS Harikumar, Tiven I	Marwah, Vimal MV		
11:10 - 11:30	Medical Management of C	Cushing's Syndrome: Expanding Horizon	Sadish Kamalanathan		
11:30 - 11:50	Adrenal In	nsufficiency - What's new	Ganapathi Bantwal		
11:50 - 12:10	Adrenal Infe	ections: Management Issues	Arundhati Dasgupta		
12:10 - 12:30	Mild Autonomous C	Cor <mark>ti</mark> sol Secretion: Try <mark>st wi</mark> th Entity	Jaya Prakash Sahoo		
	Break: 10 minutes				
Sympo	osium: D2/A/06 - Thyroid	Chairpersons: Vinod Mattoo, Vipin Tal	war, Parag Shah		
12:40 - 13:00	Non-Invasive Management of	Thyroid Nodules: Choosing the Right Patient	Madhukar Rai		
13:00 - 13:20	Thyroid Cancer: Molecula	ar Markers for Personalized Management	Beena Bansal		
13:20 - 13:40	Advanced Thyroid Cand	Advanced Thyroid Cancers: Updates in Medical Management Yashdeep			
13:40 - 14:00	Management of Cytologically Inde	eterminate Thyroid Nodules: Primum Non-Nocere	Sachin Chittawar		
	Break: 10 minutes				
		Meet The Expert			
14:10 - 14:35	A Young	Male with Osteoporosis	Ambrish Mithal		
14:35 - 15:00	A 27-year Female with 14 weeks p	regnancy presented with Thyrotoxic Storm in ICU	Nikhil Tandon		
Symposium	: D2/A/07 - Endocrine Genetics	Chairpersons: Ajitesh Roy, Swe	eta Budyal		
15:00 - 15:20	Obesity - Update	e on Genetics and Management	Ashu Rastogi		
15:20 - 15:40	Endocrine Genetic (Concepts: A Clinical Kaleidoscope	Nihal Thomas		
		Break: 15 minutes			
	Symposium: D2/A/08 oductive Endocrinology	Chairpersons: Beena Bansal, SS Sidhiqu	ui, Hemlata Patidar		
15:55 - 16:15		on: Endocrinologist's Perspective	Vaishali Deshmukh		
16:15 - 16:35		y: Approach and Management	Anirban Sinha		
16:35 - 16:55	PCO - Recent Understanding and Management Strategies		Preeti Dabadghao		
16:55 - 17:15	Turner's Syndror	Sahana Shetty			
Break: 10 minutes					
	Symposium: D2/A/09 Chairpersons: VK Bharadwaj, Joe George				
17.25 17.45	sgender Endocrinology	ntimal Faminizina Hamana Treatment	Mahua Chash		

Transgender Female: Optimal Feminizing Hormone Treatment

Breaking Down Barriers to Reproductive Care for Transgender People

Mahua Ghosh

Debmalya Sanyal



ESICON 2022 Endocrine Society of India Rajasthan Affiliate

51st ANNUAL MEETING OF ENDOCRINE SOCIETY OF INDIA

VENUE: BIRLA AUDITORIUM JAIPUR RAJATHAN

23nd DECEMBER (DAY - 2) JAIGARH HALL

	_	ond DECEMBER (DITT 2) ortior Ritt Intel		
Time		Topic	Speaker	
	sium: D2/J/05 – c Endocrinology	Chairpersons: Jayanti Ramesh, Rajkumar Gupta, Gane	sh HK, Manish Sharma	
11:10 - 11:30	Gen	otype - Phenotype Correlation in Childhood PHPT	Tushar Bandgar	
11:30 - 11:50	Neonatal Diabetes: Genetics and its Relevance in Personalized Medicine		Sachin Mittal	
11:50 - 12:10	Neonatal Hypoglycemia: Approach and Management		Shaila Bhattacharya	
12:10 - 12:30	Dysr	norphic Short Stature: Evaluation and Management	VK Bhardwaj	
		Break:10 minutes		
	sium: D2/J/06 – & Parathyroid	Chairpersons: R Muralidharan, AG Unnikrishnan, Ravi Kumar,	Lalit Sharma	
12:40 - 13:00	Th	erapeutic Utility of rPTH in Hypoparathyroidism	Bipin Sethi	
13:00 - 13:20	PTI	H Independent Hypercalcemia: How to Approach?	Joe George	
13:20 - 13:40		GIO: When to Treat and How to Treat?	Sunil Mishra	
13:40 - 14:00	MEN	1 Surveillance in Real world: How Much is Enough?	Sanjay Bhadada	
Break:10 minutes				
	sium: D2/J/07 – s and Lifestyle	Chairpersons: Abhay Sahoo, Om Lak	khani	
14:10 - 14:30	Н	ormone Abuse in Sports: Endocrinologist's Role	Ashraf Ganie	
14:30 - 14:50		Building a Lifestyle Medicine Center	Jeffrey Mechanick	
14:50 - 15:30		CPC: PGI Chandigarh	Soham Mukherjee Uma Nahar (Pathologist)	
		Break:10 minutes		
	sium: D2/J/08 - eranostics	Chairpersons: Nikhil Tandon, Vijaya Sarathi, Radhik	a Jindal, JK Bhagat	
15:45 - 16:05		Thyroid Cancer: Radioiodine and Beyond	BR Mittal	
16:05 - 16:25	Newer Insights	in PRRT in Functional GEP-NET: Where do we Stand Today?	Vikram Lele	
16:25 - 16:45	25 - 16:45 Innovative Imaging of Insulinoma: Is it the End of Venous Sampling? Ishita Sen			
16:45 - 17:05	- 17:05 Radionucleotide Therapies in PPGL: Where do we Stand Today? Karthik Balachandra			
Break:10 minutes				
Meet the Expert				
17:15 - 17:40	32-year-old Male with	BMI 35 kg/m ² with Low-Normal Testosterone and ED: What to d	o? Shailendra Bhasin	
17:40 - 18:05	60-year-old	Diabetic Male with B/L Lower Limb Pain and Paresthesia	Satish Khadilkar	